Skin

AOA my problem is that I m having eczema patches of my face that flare up almost after every 6 7 days....patches are red flaky along with itching ....Dr prescribed me advacort for 7 days along with antihistamine ....for about 7 days my skin is like prfct but after a week or so again same thing happens to my face....plzzz suggest me wat should I do ??? except this m using physiogel moisturiser as well but it seems waste during a flare up.... 2nd question I want to ask that as it is mentioned on advantan that use duration for adults is up to 12 weeks I want to ask that how much long duration of using topical steroid e.g advacort doesn't cause harm??

dr-uzma-akbar-mirza-dermatologist-lahore

MBBS, Dip. DERM | Lahore

review-img 32 Positive Reviews

when ur eczema settle down use lubrex gel for a WK ...eczemas need constant followups

Member
Patient

Post Owner

mam I was on visit last month at ur side...actually problem is that m facing falre ups again n again means after using advacort ointment 1 week there was for almost 1 week skin was all normal but again after 1week passed eczema flares .....what I should do now??? it's more severe now